# SDR DALA1114029873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA STA 256-275 LBL 18 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION 1 INCH BY 3 INCH IAW DC9 SRM 51-10-3 ORIG MATL .060, FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG1.  REMOVED FLOOR SUPPORT IAW DC9 SRM 51-30-1 AND 51-30-5.  LOCATED DRILLED DEBURRED AND INSTALLED FLOOR SUPPORT USING  52652479 IAW DC9 SRM 51-30-1 51-30-5 AND 51-10-4 L RESPRESS 465885 PEMCO CO-SIGN P106.
